# SDR CALA0100906

- Difficulty date: September 28, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 46,687 hours, 24,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Sta 380-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2" CRACK IN INTERCOSTAL UPPER ANGLE AT STA 380-400, BL 0. A NEW ANGLE WAS INSTALLED IAW SRM 51-40-02.
